# SDR SWIA202157649

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AND L/H FLOOR BEAM AT FS280.00 FOUND CORRODED.     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACE NEW RH AND LH NEW COSSBEAM P/N CC670-34094-1S AND P/N CC670-34094-2S AT FS 280.00 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01,  CRJ700 SRM 51-42-22-001-001-A01 AND DWG CC670-34010 REV -K COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND SKYWEST FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
